Extension of the Fourier $L$-transform to locally square integrable functions
Doklady Akademii Nauk, Tome 158 (1964) no. 5, pp. 1026-1029
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_158_5_a5,
author = {V. \`E. Lyantse},
title = {Extension of the {Fourier} $L$-transform to locally square integrable functions},
journal = {Doklady Akademii Nauk},
pages = {1026--1029},
year = {1964},
volume = {158},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_158_5_a5/}
}
V. È. Lyantse. Extension of the Fourier $L$-transform to locally square integrable functions. Doklady Akademii Nauk, Tome 158 (1964) no. 5, pp. 1026-1029. http://geodesic.mathdoc.fr/item/DAN_1964_158_5_a5/